Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A simplified method of differentiating and evaluating functions represented by Fourier series


Author: A. M. Winslow
Journal: Quart. Appl. Math. 7 (1950), 423-425
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/qam/32796
MathSciNet review: 32796
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/qam/32796
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society